# SDR SWAA2016080254409

- Difficulty date: June 11, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: 6555583188A
- Part serial: WN0018
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP INBOARD TRACK FAIRING ASSEMBLY BULKHEAD CRACKED.   REPAIRED THE BULKHEAD IAW EA.
